# SDR REXA201000120

- Difficulty date: August 30, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 22,010 hours, 19,426 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH NOSE - GREEN BOTH MAINS RED.  C/W GEAR SWING AND PA#05-018A, NO DEFECTS NOTED.  OK FOR SERVICE.
